Fiscal Multipliers in a Structural VEC Model with Mixed Normal Errors

Show full item record



Permalink

http://hdl.handle.net/10138/335748

Citation

Puonti , P J 2016 , ' Fiscal Multipliers in a Structural VEC Model with Mixed Normal Errors ' , Journal of Macroeconomics , vol. 48 , pp. 144-154 . https://doi.org/10.1016/j.jmacro.2016.03.003

Title: Fiscal Multipliers in a Structural VEC Model with Mixed Normal Errors
Author: Puonti, Päivi Johanna
Other contributor: University of Helsinki, Department of Political and Economic Studies (2010-2017)


Date: 2016
Language: eng
Number of pages: 11
Belongs to series: Journal of Macroeconomics
ISSN: 0164-0704
DOI: https://doi.org/10.1016/j.jmacro.2016.03.003
URI: http://hdl.handle.net/10138/335748
Subject: 511 Economics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
FiPo_revised.pdf 2.382Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record